| Model Number |
AZURION 7 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It has been reported to philips that the system did not boot up successfully.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The customer reported that the system failed to boot successfully.Additional information confirmed that the issue occurred outside of clinical use.A philips field service engineer (fse) inspected the system and observed that it became stuck on the progress screen and was unable to complete the boot process.Log analysis confirmed that the suite pc software was corrupted.To resolve the issue, the fse reloaded suite pc software.Following the software reload, the system booted normally.After implementation, the system was restored to full functionality.The failure of the software malfunction can be attributed to the issues resolved in medical device correction z-1091-2026.Codes have been updated based on the investigation outcome.